P. Artzner, F. Delbaen, J. Eber, and D. Heath, Coherent Measures of Risk, Mathematical Finance, vol.9, issue.3, pp.203-228, 1999.
DOI : 10.1111/1467-9965.00068

J. Beirlant, G. Dierckx, M. Goegebeur, and G. Matthys, Tail index estimation and an exponential regression model, pp.177-200, 1999.

J. Beirlant, G. Dierckx, A. Guillou, and C. Starica, On exponential representations of log-spacings of extreme order statistics, Extremes, pp.157-180, 2002.

N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular variation, 1987.
DOI : 10.1017/CBO9780511721434

V. Brazauskas, B. Jones, M. Puri, and R. Zitikis, Estimating conditional tail expectation with actuarial applications in view, Journal of Statistical Planning and Inference, vol.138, issue.11, pp.3590-3604, 2008.
DOI : 10.1016/j.jspi.2005.11.011

M. Csörg?, S. Csörg?, L. Horváth, and D. M. Mason, Weighted Empirical and Quantile Processes, The Annals of Probability, vol.14, issue.1, pp.31-85, 1986.
DOI : 10.1214/aop/1176992617

S. Csörg?, P. Deheuvels, and D. M. Mason, Kernel Estimates of the Tail Index of a Distribution, The Annals of Statistics, vol.13, issue.3, pp.1050-1077, 1985.
DOI : 10.1214/aos/1176349656

L. De-haan and A. Ferreira, Extreme value theory: an introduction, 2006.
DOI : 10.1007/0-387-34471-3

E. Deme, S. Girard, and A. Guillou, Reduced-bias estimator of the Proportional Hazard Premium for heavy-tailed distributions, Insurance: Mathematics and Economics, vol.52, issue.3, pp.550-559, 2013.
DOI : 10.1016/j.insmatheco.2013.03.010

URL : https://hal.archives-ouvertes.fr/hal-00763978

A. Feuerverger and P. Hall, Estimating a tail exponent by modelling departure from a Pareto distribution, Annals of Statistics, vol.27, pp.760-781, 1999.

J. L. Geluk and L. De-haan, Regular variation, extensions and Tauberian theorems, CWI tract 40, 1987.

M. J. Goovaerts, F. De-vlyder, and J. Haezendonck, Insurance premiums, theory and applications, 1984.

B. M. Hill, A Simple General Approach to Inference About the Tail of a Distribution, The Annals of Statistics, vol.3, issue.5, pp.1136-1174, 1975.
DOI : 10.1214/aos/1176343247

Z. Landsman and E. Valdez, Tail Conditional Expectations for Elliptical Distributions, North American Actuarial Journal, vol.2, issue.2, pp.55-71, 2003.
DOI : 10.1080/10920277.2003.10596118

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

G. Matthys, E. Delafosse, A. Guillou, and J. Beirlant, Estimating catastrophic quantile levels for heavy-tailed distributions, Insurance: Mathematics and Economics, vol.34, issue.3, pp.517-537, 2004.
DOI : 10.1016/j.insmatheco.2004.03.004

A. J. Mcneil, R. Frey, and P. Embrechts, Quantitative risk management: concepts, techniques , and tools, 2005.

A. Necir, A. Rassoul, and R. Zitikis, Estimating the Conditional Tail Expectation in the Case of Heavy-Tailed Losses, Journal of Probability and Statistics, vol.45, issue.3, p.pp, 2010.
DOI : 10.1214/aop/1176992617

X. Pan, X. Leng, and T. Hu, The second-order version of Karamata???s theorem with applications, Statistics & Probability Letters, vol.83, issue.5, pp.1397-1403, 2013.
DOI : 10.1016/j.spl.2013.02.006

I. Weissman, Estimation of parameters and larges quantiles based on the k largest observations, Journal of American Statistical Association, vol.73, pp.812-815, 1978.

L. Zhu and H. Li, Asymptotic Analysis of Multivariate Tail Conditional Expectations, North American Actuarial Journal, vol.13, issue.3, pp.350-363, 2012.
DOI : 10.1080/10920277.2012.10590646